# SDR MALA010226

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LOWER ROW OF RIVETS ON PREVIOUS REPAIR LOCATED ON RT SKIN AT STA 39 IS INSTALLED IN THE EDGE OF STRINGER-IMPROPER EDGE DISTANCE.  REFER TO CELSIUS W/O 19347, TASK 2631 AND SAAB STATEMENT 340SDS001021.  MAINTENANCE REMOVE REPAIR PATCH FOR FURTHER EVALUATION REQ 337 FORM.  REMOVED REPAIR FOR FURTHER INSPECTION OF AREA IAW SRM 51-10-00 PERFORM NDT: EC AND BOND TEST NDT PER FFVNDT006EC &004UT BOND NO CRACKS, NO DISBONDS.  FABRICATED STRINGER REPAIR AND FILLER FROM 2024T3 .050, ALODINED/PRIMED IAW SRM 51-20-42/43 AND INSTALLED REF SAAB EO 340SDS001021, EXTERNAL DAMAGE IS REPAIRED UNDER W/O 19347 TASK 2517-DOUBLER REPAIR.
